# SDR 05FDEA03119

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 33,927 hours, 23,079 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS DAMAGE AREA AT 1 O`CLOCK POSITION, DELAM AREA.
